# SDR RYN2004F00006

- Difficulty date: September 15, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- Engine: Iae V2527EA5
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: D227908520200
- Condition: Damaged
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT (C) CHECK, FOUND GOUGE ON FORWARD LT EMERGENCY EXIT DOOR LOWER AFT FITTING LATCH.  REMOVED AND REPLACED FORWARD LT EMERGENCY EXIT DOOR, LOWER AFT LATCH FITTING.
